# SDR CA140425004

- Difficulty date: April 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 68,669 hours
- Engine: Pwa JT8D9A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010271
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) MISSED APPROACH CARRIED OUT DUE NR 5 SLAT INDICATION FAILED TO INDICATE EXTENDED.  CHECKLIST CARRIED OUT AND RETURNED FOR LANDING. SWITCH REPLACED AND ACFT RETURNED TO SERVICE.
